Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Foomph

Taking both pills at once?

Recommended Posts

My derm never mentioned anything negative about taking two 40mg pills together, so for my last course I took both at the same time (1 40mg one day, 2 40mg the next day).

But I just read in someone's log that it is not safe. Anyone know why? I plan on doing the same thing as I had no problems doign that the last time.

Thanks!

Link to comment
Share on other sites

My derm never mentioned anything negative about taking two 40mg pills together, so for my last course I took both at the same time (1 40mg one day, 2 40mg the next day).

But I just read in someone's log that it is not safe. Anyone know why? I plan on doing the same thing as I had no problems doign that the last time.

Thanks!

opps...ive been taking both my 20mg tabs at the same time aswel...i didnt kno that ur not meant to :confused:

Link to comment
Share on other sites

my derm said that as long as you are eating a fatty meal, then taking them at the same time is fine... its the absorption they are worried about, making sure you don't waste your pills.

Link to comment
Share on other sites

It's safe to take them together. Some derms want you to take your dose together because it is more convienent and allows you to only have ensure that one meal is fatty enough. Some derms want you to spread the dose out because it creates a little less spiking of isotretinoin levels in the blood. But since isotretinoin works cumulatively and serum levels do not return to normal for several weeks after a course, it will work fine either way.

Link to comment
Share on other sites

It's safe to take them together. Some derms want you to take your dose together because it is more convienent and allows you to only have ensure that one meal is fatty enough. Some derms want you to spread the dose out because it creates a little less spiking of isotretinoin levels in the blood. But since isotretinoin works cumulatively and serum levels do not return to normal for several weeks after a course, it will work fine either way.

I also agree with what BTDT says above, from everything I know about the med, it really doesn't matter. But, I'd also like to encourage you and everyone else who has technical medical questions like this to simply call their doctor and/or pharmacist (the real pharmacist, not the tech). It's a simple, easy call and these folks are used to answering questions like this. Sometimes I get the impression that people don't like to communicate or follow up with their doctor outside the formal apppointments. You should always feel free to call your doctor and ask questions. This forum is really good for sharing information and personal experience, but your doctor is being paid good money to give you medical expertise on technical questions like this. Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×